# SDR SIMA20150309006

- Difficulty date: March 9, 2015
- Submitted: March 25, 2015
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 28,128 hours, 23,578 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14521446413
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 80 IS CHAFED BELOW APU FIRE BOTTLE MOUNT.  REPAIRED FRAME 80 IAW ERS-EM-57MR-1146.
